MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FLUTED EXTENSION STEM Ø18MM / L 105MM

MEDACTA INTERNATIONAL SA GMK REVISION TOTAL KNEE SYSTEM; FLUTED EXTENSION STEM Ø18MM / L 105MM
Model Number 02.07.FCL18105
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
X-rays taken 8 years 7 months after the primary revealed that the extension stem screw connecting the femur and the offset was unscrewed and had migrated.The screw was removed through a small incision.The torque limiter was used during primary surgery.
 
Additional Manufacturer Narrative
Batch review performed on 30 mar 2026.Lot 167143: (b)(4) items manufactured and released on 01-feb-2017.Expiration date: 2022-jan-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department.Approximately 9 years after a semi-constrained cemented tka, the femoral offset fixation screw was incidentally found loose within the joint during routine radiographic follow-up.The patient was asymptomatic at the time of detection.According to the surgical report, a torque-limiting screwdriver was used during the index procedure.Therefore, no clear and definitive root cause for the screw loosening can be established based on the available information.Insufficient tightening torque is the only mechanism that has been consistently associated with spontaneous screw back-out under controlled conditions.However, when a torque-limiting device is correctly used, this occurrence is considered highly unlikely, although it cannot be completely excluded.Other contributing factors, such as long-term mechanical loading, micro-movements at the interface, or multifactorial biomechanical conditions over time, may also have played a role, although no specific evidence is available in this case.Based on the available information, no evidence of a manufacturing defect or intrinsic device malfunction can be identified.The loose screw was removed through a minimally invasive procedure.It should be noted that the device is designed to function safely when all components are correctly assembled, including proper fixation of the offset with the screw.

Brand Name
GMK REVISION TOTAL KNEE SYSTEM
Common Device Name
FLUTED EXTENSION STEM Ø18MM / L 105MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key24924648
Report Number3005180920-2026-00338
Device Sequence Number9299147
Product Code JWH
UDI-Device Identifier07630030823060
UDI-Public07630030823060
Combination Product (Y/N)N
PMA/510(K) Number
K120790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2022
Device Model Number02.07.FCL18105
Device Lot Number167143
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown